Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2009, Vol. 18 Issue (5): 01731    DOI: 10.1088/1674-1056/18/5/003
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Mei conserved quantity of Nielsen equation for anon-Chetaev-type non-holonomic system
Zhang Yao-Yua, Cui Jin-Chaob, Jia Li-Qunb
a Electric and Information Engineering College, Pingdingshan University, Pingdingshan 467002, China; b School of Science, Jiangnan University, Wuxi 214122, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: